View Full Version : HELP!! Really starting to hate this...


cassheartshair
08-28-14, 02:28 PM
So I am newly Dx'd and just started on Concerta. I have been feeling SUPER nauseated for awhile, and have tried a variety of things...eating before my pills, eating after, switching the time I take my pills (I take medication for another, non-related medical problem), and even tried taking it later in the day (I have been working w/ my doc while doing this, don't worry).

Any tips? If this doesn't clear up soon, my doc wants to put me on a different medication.

Thank you!

dvdnvwls
08-28-14, 02:35 PM
How long have you taken Concerta? Have you had the nausea for that whole time?

It may just be better to try that other medication.

cassheartshair
08-29-14, 08:39 PM
I have been on it about three months, and yes, it's been ongoing, but I've finally had ENOUGH. I am going to start something else on Tuesday (the name of which escapes me, but...)

Thanks!

sarahsweets
08-30-14, 05:12 AM
No way should you put up with that a minute longer! The beauty of stimulants is that you know right away if they work and within a week you will know if any side effects are going to last. You should see your doctor ASAP .